# SDR DALA2017121908705

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP ON STOP FITTING #1 AT FWD/LH OVERWING EMERGENCY EXIT DOOR. CLIP WAS REPLACED PER DC-9/MD80 DWG:9957735    REV:G AND SRM 51-30-5 ,51-30-2 (LP# 0344320)
